| Model Number |
SIGTRSB60AXT |
| Medical Device Problem Codes |
Misfire (2532); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: egiaustnd, egiaustnd endogia ultra univ std stap, (lot # p5j1184) egiaustnd, egiaustnd endogia ultra univ std stap, (lot # p5h0844) egiaustnd, egiaustnd endogia ultra univ std stap, (lot # p5j1006) sig45axt, tri 2.0 sig45axt 45 xtra thk 15mm, (lot # n5f1811y) sig45axt, tri 2.0 sig45axt 45 xtra thk 15mm, (lot # n5g1756y) sigtrsb60axt, sigtrsb60axt 60mm xtr thk reinforced rel, (lot # n5f1708y) sig60axt, tri 2.0 sig60axt 60 xtra thk 15mm, lot # n5e1419y) sig45ctavm, tri 2.0 sig45ctavm 45 ct vsclr med 12mm, (lot # n5h1655y) sig60ctamt, tri 2.0 sig60ctamt 60 ct med thk 12mm, (lot # n5e1962y) sig45axt, tri 2.0 sig45axt 45 xtra thk 15mm, (lot # n5g1756y) sig30ctav, tri 2.0 sig30ctav 30 ct vsclr 12mm, (lot # n5c1843y) sigtrs60amt, tri 2.0 sigtrs60amt 60 med thk 12mm (lot # 5241038nh) sig45axt, tri 2.0 sig45axt 45 xtra thk 15mm, (lot # n5g1756y) sig45axt, tri 2.0 sig45axt 45 xtra thk 15mm, (lot # n5g1756y) sig60axt, tri 2.0 sig60axt 60 xtra thk 15mm, (lot # n5e1419y) sigtrs60amt, tri 2.0 sigtrs60amt 60 med thk 12mm, (lot # 5241038nh)" medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a procedure to treat a 6 cm tumor, three handles and one reload were difficult to fire, resulting in an extended surgical time.The surgeon used multiple cartridges because the device could not be fully activated.When the cartridge was closed on the lung, the anvil bounced back.It was noted that the handle was cracking.The device was replaced twice to resolve the issue.No patient complications were reported as a result of this event.Medtronic's initial evaluation of the incident device found that the reload was partially fired with the interlock engaged.Staple pushers were visible at the 3cm cut line.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.No information re garding the specific customer issue that occurred with the device was available.Upon examination of the sample, it was found that the device partially fired.Visual inspection noted that the reload was partially fired with the interlock engaged.The jaws were open.Staple pushers were visible at the cut line.The distal suture on the anvil and cartridge side were still anchored.The reinforcement material had been cut on both the anvil and cartridge side shortly after where the sled had advanced to.Functional testing noted that the reload was loaded into a representative instrument.The interlock was overridden and the reload was applied to test media.All remaining staples were placed, and test media was cleanly transected.The reload interlock was tested and found to function properly.The product analysis noted evidence that the device was not used as intended.This issue may occur when the firing handle has not been completely cycled.If the instrument return knobs are retracted at any point once the firing cycle has begun, the reload will engage into safety interlock and prevent further attempts to fire by ceasing the placement of staples and tissue transection and prevent patient harm.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.The instructions included with this device provide the following guidance: failure to completely fire the reload will result in an incomplete cut or incomplete staple formation, which may result in poor hemostasis or leakage.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Correction: h3, h6, h8 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.